Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the treatment of bilateral polycystic ovarian syndrome

iam 23 yrs old.bilateral polycystic ovarian syndrome is my problem.i have taken krimson35 for 9months .and i have stop consuming the tablet for past 3months as per doctors advice.again my priods was irregular as i did nt reduced my doctor advised me to take krimson35 again for it advisable?is it the proper treatment for pcod.or any other treatment is available?
Asked On : Mon, 24 Jan 2011
Answers:  2 Views:  957
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
iam 23 yrs old. im married. bilateral polycystic ovarian syndrome is my problem.i have taken krimson35 for 2month. doctor told this tablets is continive again 1month but i want get pregent so it is any problem? plzzzzzzzzzzzzzzzzzz.......advise me
Answered: Sat, 12 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Krimson 35 will make your periods regular. Once you get your periods on time, you should then start with ovulation inducing drugs like clomiphene so as to increase your chances of ovulation. Ask your gynaecologist to start with these.
Dr. Rakhi Tayal
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor